Osaka Journal of Mathematics

Non commutative Krull rings

Hidetoshi Marubayashi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 3 (1975), 703-714.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200758172

Mathematical Reviews number (MathSciNet)
MR0396642

Zentralblatt MATH identifier
0321.16002

Subjects
Primary: 16A14

Citation

Marubayashi, Hidetoshi. Non commutative Krull rings. Osaka J. Math. 12 (1975), no. 3, 703--714. https://projecteuclid.org/euclid.ojm/1200758172


Export citation